# SDR 2017FA0000380

- Difficulty date: March 6, 2017
- Submitted: August 9, 2017
- Operation: General aviation
- Aircraft: N623FT
- Make and model: Piper PA-28-161
- Aircraft serial: 287816131
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: AVIO5217
- Part serial: AVO28196
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT STALLED AFTER LANDING.  SEVERAL UNSUCCESSFUL ATTEMPTS TO START WERE MADE.  DURING THE LAST ONE PILOT NOTICED SMOKE COMING FROM LT SIDE OF COWLING.  ACFT WAS EVACUATED AND FIRE EXTINGUISHED.  AVSTAR CARB PN AVIO-5217 WAS INSTALLED 10/4/2016 FROM O/H.  TIME 211.9 HRS.
